# SDR MASA2014042731062

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 23,748 hours, 19,635 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Shorted
- Location: Galley Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE AND FUMES IN COCKPIT AND CABIN.  MAINTENANCE FOUND GALLEY LIGHT SWITCH SHORTED & REPLACED IT.
